# SDR ABXA070417

- Difficulty date: November 22, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,348 hours, 45,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59248763
- Condition: Corroded
- Location: Bs 813 L29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FS 813 AT LONGERON 29 RIGHT TO LONGERON 28 LEFT.  REPAIRED BLENDED AREA IN ACCORDANCE WITH DC9 SRM 53-04, FIGURE 38.
